# SDR 2008UALA01668

- Difficulty date: March 20, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 55,433 hours, 20,353 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 RT EXIT SIGN SLIDE LIGHT INOP.  CAUSE, SHORT IN WIRING AT LIGHT SIGN ASSY AND POSSIBLE FAULTY PROX SENSOR ASSOCIATED WITH SYSTEM.  REMOVED AND REPLACED DOOR SLIDE LT ASSY, AND DOOR GIRT BAR PROX SENSORS, OPS CHECK GOOD.
